# SDR CA081020007

- Difficulty date: October 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 15,969 hours
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Condition: Odor
- Location: Seat Row 16abc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

(CAN) FLIGHT ATTENDANTS NOTICED ELECTRICAL ODOR AT ROW 16 AND SHORTLY AFTER THE ROW 16ABC MALFUNCTIONED. LIVETV SYSTEM SHUT OFF IN FLIGHT DECK AND FLIGHT ATTENDANT STATION. THE SEB P/N 3042865-102 S/N 1792 WAS REMOVED. THIS SDR WILL BE UPDATED WHEN SEB TEARDOWN INFORMATION IS AVAILABLE.
